# SDR UPS01635074

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LT ENG FIRE DET LOOP 1 INOP REF M209352.  *S/D*  COMPLETED EXTENDED CORRECTIVE ACTION 05044 WIRE NUMBER W5324-002R-16 REPLACED ON LEFT ENGINE SYSTEM OPS CHECKS GOOD PER MM 26-11-00.
